# SDR DALA2017101907674

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 1600 TO 1620, RBL 2,  INTERCOSTAL CORRODED ON LEFT SIDE AT LOWER AFT END.  DRILLED, LOCATED, AND TRIMED THE NEW INTERCOSTAL IAW SRM 51-40-05. TREATED, PRIMED, AND PAINTED THE INTERCOSTAL AND INSTALLED IAW SRM 51-20-01, AMM 51-21-15-370-802, SRM 51-40-02 AND DWG 146N5432, REV -.
